# SDR 2017F00014

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: General aviation
- Aircraft: N402R
- Make and model: Cessna 402C
- Aircraft serial: 402C0414
- Aircraft time: 5,631 hours
- Engine: Cont IO520*
- Engine time: 906 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Failed
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, NOTED THAT RIGHT HAND BRAKES WERE UNRESPONSIVE.  SLOWED AIRCRAFT AS BEST AS POSSIBLE AND ROLLED OFF END OF RUNWAY INTO A GRASS FIELD.   AIRCRAFT SUSTAINED DAMAGE TO FUSELAGE AND LANDING GEAR.
